Show simple item record

dc.contributor.authorFROLOV, SERGEY
dc.date.accessioned2011-01-17T19:04:48Z
dc.date.available2011-01-17T19:04:48Z
dc.date.issued1993
dc.date.submitted1993en
dc.identifier.citationS. A. Frolov, A. A. Slavnov and C. Sochichiu, On the SO(N) symmetry of the chiral SU(N) Yang-Mills model, Physics Letters B, 301, 1, 1993, 59-66en
dc.identifier.otherY
dc.identifier.urihttp://hdl.handle.net/2262/49342
dc.descriptionPUBLISHEDen
dc.description.abstractThe posibility of quantizing the anomalous SU(N) Yang?Mills model preserving the symmetry under the orthogonal subgroup is indicated. The corresponding Wess?Zumino action (1-cocycle) possesses the additional SO(N) symmetry and can be expressed in terms of chiral fields taking values in the homogeneous space SU(N)/SO(N). The modified anomaly and the constraints commutator (2-cocycle) are calculated.en
dc.description.sponsorshipOne of the authors (S.F.) would like to thank Professor P.K.Mitter and Laboratoire de Physique Th'eorique et des Hautes ' Energies for hospitality.en
dc.format.extent59-66en
dc.language.isoenen
dc.publisherElsevieren
dc.relation.ispartofseriesPhysics Letters B;
dc.relation.ispartofseries301;
dc.relation.ispartofseries1;
dc.rightsYen
dc.subjectMathematicsen
dc.subjectYang-Mills modelen
dc.titleOn the SO(N) symmetry of the chiral SU(N) Yang-Mills modelen
dc.typeJournal Articleen
dc.type.supercollectionscholarly_publicationsen
dc.type.supercollectionrefereed_publicationsen
dc.identifier.peoplefinderurlhttp://people.tcd.ie/frolovs
dc.identifier.rssinternalid70242
dc.identifier.rssurihttp://dx.doi.org/10.1016/0370-2693(93)90721-Sen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record